Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 19, NWS Springfield, MO

March 30, 2013Barton County, Dade County, Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2013, 5:29 PM CDT for Barton County, Dade County, Jasper County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2013, 5:29 PM CDT (22:29 UTC)
Expired
Mar 30, 2013, 6:15 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barton County, MO, Dade County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS53 KSGF 302229
SVRSGF
MOC011-057-097-302315-
/O.NEW.KSGF.SV.W.0019.130330T2229Z-130330T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT SAT MAR 30 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT

* AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...AND
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

* LOCATIONS IMPACTED INCLUDE...
  BOSTON...DUDENVILLE...GOLDEN CITY...IANTHA...JASPER...KENOMA...
  LAMAR HEIGHTS...LAMAR...MAPLE GROVE...MEINERT AND OAKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3750 9447 3754 9427 3739 9402 3729 9393
      3729 9405 3724 9405 3717 9423
TIME...MOT...LOC 2229Z 311DEG 20KT 3747 9432

HAIL...1.00IN
WIND...<50 MPH

$$

BOXELL
2 follow-up statements
451 
WWUS53 KSGF 302301
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT SAT MAR 30 2013

MOC011-057-097-302315-
/O.CON.KSGF.SV.W.0019.000000T0000Z-130330T2315Z/
BARTON MO-JASPER MO-DADE MO-
601 PM CDT SAT MAR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DADE...NORTHEASTERN JASPER AND SOUTHEASTERN BARTON COUNTIES UNTIL 615
PM CDT...

AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
GOLDEN CITY...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
BOSTON...DUDENVILLE...GOLDEN CITY...JASPER...KENOMA...MAPLE GROVE AND
MEINERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3746 9414 3739 9402 3729 9393 3729 9405
      3724 9405 3717 9423 3745 9443
TIME...MOT...LOC 2300Z 311DEG 20KT 3736 9416

HAIL...1.00IN
WIND...<50 MPH

$$

BOXELL
001 
WWUS53 KSGF 302315
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CDT SAT MAR 30 2013

MOC011-057-097-302325-
/O.EXP.KSGF.SV.W.0019.000000T0000Z-130330T2315Z/
BARTON MO-JASPER MO-DADE MO-
615 PM CDT SAT MAR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DADE...
NORTHEASTERN JASPER AND SOUTHEASTERN BARTON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HAIL TO THE SIZE OF PENNIES IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3746 9414 3739 9402 3729 9393 3729 9405
      3724 9405 3717 9423 3745 9443
TIME...MOT...LOC 2315Z 311DEG 20KT 3730 9408

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:56 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 30, 3:56 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 PM CDT SAT MAR 30 2013

.DISCUSSION...

THE MAIN FORECAST CONCERN IN THE IMMEDIATE SHORT TERM IS THE
POTENTIAL FOR SEVERE CONVECTION. PORTIONS OF THE MESOSCALE
DISCUSSION ISSUED EARLIER WERE INCLUDED BELOW AS IT IS STILL
VALID. WE WILL ALSO HAVE TO WATCH FOR SOME FOG DEVELOPMENT ONCE
AGAIN LATER TONIGHT. ONCE WE GET BEYOND THE TONIGHT PERIOD...THE
MAIN FORECAST DILEMMA IS A COLD FRONT WHICH WILL SWEEP THROUGH THE
AREA FROM SUNDAY NIGHT INTO EARLY MONDAY.

MESOSCALE CONVECTIVE DISCUSSION (LATE THIS AFTERNOON INTO THIS
EVENING)...

INSTABILITY WILL INCREASE AS DIABATIC HEATING CONTINUES ACROSS
SOUTHEASTERN KANSAS...WITH SHORT TERM GUIDANCE IN GENERAL
AGREEMENT IN PRODUCING 1000-1500 J/KG OF MLCAPE ACROSS THIS AREA
THROUGH THE 00Z TIME FRAME. AS A COLD FRONT BEGINS TO APPROACH THIS
AREA LATER THIS AFTERNOON...CONVECTIVE INITIATION WILL CONTINUE
ACROSS EASTERN KANSAS...WITH CONVECTION PUSHING EAST-SOUTHEAST
INTO THE EVENING HOURS. GIVEN 0-6 KM SHEAR IN THE 30-40 KT
RANGE...AND RELATIVELY WEAK FORCING (AT LEAST
INITIALLY)...SUPERCELLS MAY VERY WELL BE THE INITIAL CONVECTIVE
MODE...THOUGH SOME LESS ORGANIZED MULTI-CELL CLUSTERS ARE ALSO NOT
OUT OF THE QUESTION. AS COLD POOL CONGLOMERATION TAKES PLACE AND
LINEAR FORCING INCREASES...AN EVENTUAL MERGER OF CONVECTION INTO
AN MCS SEEMS PROBABLE. THE AREA MOST LIKELY TO SEE CONVECTION WILL
BE SOUTHEASTERN KANSAS AS WELL AS FAR WESTERN/SOUTHWESTERN
MISSOURI...ROUGHLY ALONG AND WEST OF A LINE FROM NEVADA/FT SCOTT
SOUTHEASTWARD TOWARD BRANSON AND CASSVILLE.

STEEP MID LEVEL LAPSE RATE AND SUFFICIENT SHEAR FOR SUPERCELLS
STRONGLY SUGGESTS THAT LARGE HAIL WILL BE THE MAIN THREAT. WHILE
DEEP LAYER SHEAR WILL BE STRONG ENOUGH FOR SUPERCELLS...WEAK LOW
LEVEL SHEAR WILL SIGNIFICANTLY LIMIT THE TORNADO THREAT. MARGINAL
LOW LEVEL THETA-E DIFFERENTIALS WILL HAVE A SIMILAR LIMITING
AFFECT ON DOWNBURST WIND POTENTIAL.

BOXELL/SCHAUMANN

LATER TONIGHT...

FOG MAY THEN DEVELOP ACROSS AT LEAST PORTIONS OF THE MISSOURI OZARKS
AND EXTREME SOUTHEASTERN KANSAS. AT THIS TIME...THE SREF...RAW MODEL
OUTPUT...AND FORECAST SOUNDINGS ARE PAINTING THE GREATEST
PROBABILITY OF FOG ACROSS SOUTH CENTRAL MISSOURI. RECENT SHORT TERM
GUIDANCE HAS ALSO INCREASED THE PROBABILITIES UP TOWARDS THE ROLLA
AREA. WE GENERALLY WENT WITH A MODEL CONSENSUS FOR LOWS TONIGHT.

EASTER...

DRY CONDITIONS AND LIGHT WINDS ARE EXPECTED AS SURFACE HIGH
PRESSURE SETTLES TO OUR WEST. MILD CONDITIONS WILL OCCUR WITH ALL
AREAS WARMING INTO THE 60S. WE KNOCKED DOWN EXPECTED HIGH
TEMPERATURES A DEGREE OR TWO AS MODEL CROSS SECTIONS INDICATE
SCATTERED TO BROKEN CUMULUS POTENTIAL NORTH OF THE OZARK PLATEAU.
NEVERTHELESS...MOST LOCATIONS WILL STILL WARM INTO THE MIDDLE OR
UPPER 60S.

SUNDAY NIGHT THROUGH MONDAY NIGHT...

MODELS HAVE THROWN A CURVE BALL REGARDING THE OVERALL IMPACTS OF THE
EXPECTED COLD FRONT FROM LATE SUNDAY NIGHT INTO MONDAY. FIRST
OFF...THEY HAVE REALLY BACKED OFF ON QPF WITH THE INITIAL FRONTAL
PASSAGE. WITH A LACK OF MID/UPPER LEVEL SUPPORT...THIS IS SOMEWHAT
BELIEVABLE FOR THE SUNDAY NIGHT/MONDAY MORNING TIME PERIOD. MODELS
ARE PINGING MORE ON A FRONTOGENETIC LAYER IN THE 800 TO 700 MB LAYER
ACROSS SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI FROM LATER MONDAY
AFTERNOON INTO MONDAY NIGHT. WE HAVE THEREFORE LOWERED POPS ACROSS
CENTRAL MISSOURI AND GONE WITH CHANCE POPS ACROSS SOUTHEASTERN
KANSAS AND SOUTHERN MISSOURI.

THE OTHER BIG CHANGE IS MODELS COMING IN MUCH WARMER FOR
TEMPERATURES MONDAY. NEARLY EVERY MODEL DEPICTS MUCH WARMER 850 MB
TEMPERATURES VERSUS PREVIOUS RUNS. WHILE WE WERE NOT QUITE READY TO
BUY INTO SUCH A DRASTIC CHANGE...WE DID BUMP UP TEMPERATURES A
CATEGORY OR TWO. WITH THAT BEING SAID...WE HAVE ALSO BACKED OFF ON
ANY SNOW POTENTIAL AND MAINLY CONFINED IT TO CENTRAL MISSOURI. EVEN
UP IN THAT REGION...SNOW POTENTIAL HAS DIMINISHED FOR LATE SUNDAY
NIGHT AND MONDAY. ANY SNOW THAT DOES FALL WILL NOT ACCUMULATE.

TUESDAY AND TUESDAY NIGHT...

GLOBAL MODELS HOLD ONTO THIS FRONTOGENETIC ZONE IN CLOSE ENOUGH
PROXIMITY TO SOUTHERN MISSOURI TO MAINTAIN LOW POPS. IF PRECIPITATION
DOES HANG ON ACROSS FAR SOUTHERN MISSOURI...WE WOULD HAVE TO WATCH
FOR THE POTENTIAL FOR A FEW SNOWFLAKES TUESDAY NIGHT. NO
ACCUMULATIONS ARE EXPECTED AT THIS TIME. TEMPERATURES ARE A TOUGH
CALL AS WE WILL BE ON THE EDGE OF A SYNOPTIC NORTHWESTERLY FLOW
ALOFT. CLOUDS WILL ALSO LIKELY COME INTO PLAY. FOR NOW...WE HAVE
GONE WITH A MODEL CONSENSUS APPROACH WITH TEMPERATURES SLIGHTLY
BELOW NORMAL.

WEDNESDAY THROUGH THURSDAY NIGHT...

GLOBAL MODELS BRING UPPER LEVEL ENERGY EAST THROUGH THE SOUTHERN
PLAINS AND INTO THE LOWER MISSISSIPPI VALLEY. AT THIS TIME...WE FEEL
THAT THIS TRACK WILL KEEP THE MAJORITY OF THE PRECIPITATION ACROSS
FAR SOUTHERN MISSOURI...OR EVEN MORE LIKELY ACROSS ARKANSAS. WE HAVE
THEREFORE KEPT POPS IN THE 20 TO 30 PERCENT RANGE FOR THE MOST PART.
WE ALSO FEEL THAT ANY PRECIPITATION WOULD BE LIQUID IN NATURE.

LATE NEXT WEEK...

GLOBAL MODELS BRING UPPER LEVEL RIDGING INTO THE AREA. THIS WOULD
RESULT IN A WARMING TREND AND DRY CONDITIONS.

SCHAUMANN

&&

.AVIATION...

FOR THE 18Z TAFS...

VFR CONDITIONS WILL PREVAIL THROUGH MID AFTERNOON AT ALL
TERMINALS. BY THE 21-23Z TIME FRAME...CONVECTION IS EXPECTED TO
DEVELOP OVER THE FLINT HILLS OF KANSAS...AND EVENTUALLY PUSH EAST
TOWARD THE TERMINALS DURING THE LATE AFTERNOON AND EVENING HOURS.
CONVECTION WILL BE MOST LIKELY AT JLN...AND HAVE INCLUDED A TEMPO
GROUP TO ACCOUNT. MVFR WITH OCCASIONAL DIPS TO IFR CAN BE EXPECTED
WITH TSRA. FOR SGF AND BBG...JUST INCLUDED VCTS GROUPS GIVEN
UNCERTAINTY ABOUT TIMING/COVERAGE OF CONVECTION THAT FAR EAST.

CONVECTION WILL END DURING THE MID TO LATE EVENING HOURS...WITH A
COLD FRONT THEN PASSING THROUGH THE REGION DURING THE OVERNIGHT.
THIS WILL SHIFT WINDS TO THE NORTH AND EVENTUALLY NORTHEAST. FOR
SGF AND BBG...LOW STRATUS AND FOG WILL BE POSSIBLE BEHIND THIS
FRONT DURING THE PRE-DAWN HOURS SUNDAY. CONFIDENCE IN IFR
CONDITIONS IS HIGH ENOUGH AT BBG TO INCLUDE WITH THIS TAF CYCLE.
FOR SGF...HAVE TAKEN THINGS DOWN TO LOW END MVFR...AND WILL
CONTINUE TO MONITOR AND UPDATE/AMEND AS NECESSARY.

SKIES SHOULD EVENTUALLY CLEAR SUNDAY MORNING...WITH VFR CONDITIONS
EXPECTED THEREAFTER.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 30, 3:08 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SAT MAR 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
308 PM CDT SAT MAR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED FOG RISK.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON
  ACROSS EASTERN KANSAS...SPREADING EAST INTO FAR WESTERN AND
  SOUTHWESTERN MISSOURI THROUGH THE MID EVENING HOURS. ENOUGH
  INSTABILITY WILL BE PRESENT FOR A FEW STRONG TO SEVERE
  THUNDERSTORMS...WITH THE BEST CHANCE FOR STRONG STORMS ACROSS
  THE I-49 CORRIDOR. HAIL TO THE SIZE OF HALF DOLLARS AND A FEW
  STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY STRONGER STORMS.

  THUNDERSTORMS WILL END LATER THIS EVENING AS A COLD FRONT MOVES
  THROUGH THE REGION. BEHIND THIS FRONT...FOG IS EXPECTED ACROSS
  SOUTH CENTRAL MISSOURI. VISIBILITIES DOWN TO A MILE OR LESS
  WILL BE POSSIBLE LATE TONIGHT AND EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS
  ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR WEST CENTRAL
  MISSOURI. SPOTTER ACTIVATION MAY THEN BE NEEDED ACROSS THE
  REMAINDER OF WESTERN MISSOURI EARLY THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL/SCHAUMANN

In the hours before

Special weather statement, Mar 30, 3:06 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT SAT MAR 30 2013

KSZ073-302030-
BOURBON KS-
306 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOURBON COUNTY UNTIL 330
PM CDT...

AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF XENIA...OR 20 MILES WEST OF
MOUND CITY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FULTON...HARDING...
MAPLETON...UNIONTOWN AND XENIA.

PEOPLE IN NORTHERN BOURBON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
      3801 9462 3772 9509
TIME...MOT...LOC 2006Z 304DEG 22KT 3807 9514

BOXELL
Local storm report, Mar 30, 4:27 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 NW HIATTVILLE         37.75N 94.91W
03/30/2013  E0.75 INCH       BOURBON            KS   LAW ENFORCEMENT

            SPOTTER REPORT RELAYED THROUGH FT. SCOTT PD.

&&

DSA
Local storm report, Mar 30, 4:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             HIATTVILLE              37.72N 94.87W
03/30/2013  U1.00 INCH       BOURBON            KS   TRAINED SPOTTER

&&

KARDELL
Local storm report, Mar 30, 4:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             5 WNW ENGLEVALE         37.63N 94.81W
03/30/2013  U0.88 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

KARDELL
Local storm report, Mar 30, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             3 N ARMA                37.59N 94.70W
03/30/2013  U0.88 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

KARDELL
Local storm report, Mar 30, 5:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     FRONTENAC               37.46N 94.69W
03/30/2013  E55 MPH          CRAWFORD           KS   TRAINED SPOTTER

            50 TO 55 MPH NORTH WIND. OUTFLOW FROM STORM.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:52 PM CDTSevere Thunderstorm WarningSGFBarton38 min
Mar 30, 5:45 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Mar 30, 6:28 PM CDTSpecial Weather StatementSGFJasper32 min
Mar 30, 6:53 PM CDTSpecial Weather StatementSGFBarry37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.